On a Generalized Tribonacci Sequence

Creative Commons License

Soykan Y., Okumuş İ.

Journal of Progressive Research in Mathematics, vol.14, no.3, pp.2413-2418, 2019 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 14 Issue: 3
  • Publication Date: 2019
  • Title of Journal : Journal of Progressive Research in Mathematics
  • Page Numbers: pp.2413-2418


The well-known Tribonacci sequence is a third order recurrence sequence. In this paper, we define other generalized Tribonacci sequence and establish some properties of this sequence using matrix methods.